Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 16, NWS Cheyenne, WY

August 4, 2020

NWS Cheyenne, WY issued this red flag warning at Aug 4, 2020, 2:31 PM MDT. It took effect at Aug 5, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 4, 2020, 2:31 PM MDT (20:31 UTC)
In effect from
Aug 5, 2020, 11:00 AM MDT
Expired
Aug 5, 2020, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

142 
WWUS85 KCYS 042031
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
231 PM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 THROUGH THURSDAY...

WYZ303-304-306-051200-
/O.UPG.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
231 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
AND 306... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY 
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
AND 306...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 303, 304, AND 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Wednesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Thursday afternoon through Thursday evening.
The Fire Weather Watch is no longer in effect. 

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect through 8 PM MDT this evening. Similar
conditions expected Wednesday. A Fire Weather Watch has also been
issued. This Fire Weather Watch is in effect from Wednesday 
morning through Wednesday evening.

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday.
Similar conditions are expected Wednesday with a Red Flag Warning
in effect. A Fire Weather Watch has also been issued. This Fire 
Weather Watch is in effect from Thursday morning through 
Thursday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-051200-
/O.NEW.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
231 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 
307...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 
307...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305 AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Wednesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Thursday afternoon through Thursday evening. 

A Fire Weather Watch has also been issued. This Fire Weather
Watch is in effect from Thursday morning through Thursday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ308-051200-
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Laramie Valley/Shirley Basin-
231 PM MDT Tue Aug 4 2020

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Thursday afternoon through
Thursday evening. 

* AFFECTED AREA...Fire weather zone 308.

* WIND...West to southwest winds 15 to 20 mph with gusts to 35
  mph.

* HUMIDITY...12 to 15 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
3 follow-up statements
254 
WWUS85 KCYS 050156
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
756 PM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 WEDNESDAY AND THURSDAY...

WYZ303>307-051200-
/O.EXP.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
/O.CON.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.CON.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
756 PM MDT Tue Aug 4 2020


...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 307.
RED FLAG WARNING FOR WEDNESDAY REMAINS IN EFFECT...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 305 AND 307...

The Red Flag Warning for this evening has been allowed to expire.
However, critical fire weather conditions will likely return
Wednesday across portions of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ308-051200-
/O.CON.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Laramie Valley/Shirley Basin-
756 PM MDT Tue Aug 4 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONE 308...

* AFFECTED AREA...Fire weather zone 308.

* WIND...West to southwest winds 15 to 20 mph with gusts to 35 
  mph.

* HUMIDITY...12 to 15 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
645 
WWUS85 KCYS 050850
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
250 AM MDT Wed Aug 5 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 TODAY...303 THROUGH 308 THURSDAY...

WYZ303>307-060200-
/O.UPG.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.NEW.KCYS.FW.W.0017.200806T1700Z-200807T0200Z/
/O.CON.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
250 AM MDT Wed Aug 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 305, 306, AND 307... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 
305, 306, AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 


* WIND...West to northwest winds 15 to 20 mph with gusts to 30 mph
  today. West to southwest winds 15 to 20 mph with gusts to 40 
  mph on Thursday.
  

* HUMIDITY...9 to 17 percent today. 7 to 15 percent Thursday.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ308-060200-
/O.UPG.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.NEW.KCYS.FW.W.0017.200806T1700Z-200807T0200Z/
Laramie Valley/Shirley Basin-
250 AM MDT Wed Aug 5 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 


* WIND...West to southwest winds 15 to 20 mph with gusts to 35 
  mph. 

* HUMIDITY...10 to 14 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
772 
WWUS85 KCYS 052034
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
234 PM MDT Wed Aug 5 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 TODAY...303 THROUGH 308 THURSDAY AND FRIDAY...

WYZ303>307-061200-
/O.NEW.KCYS.FW.A.0014.200807T1700Z-200808T0200Z/
/O.CON.KCYS.FW.W.0016.000000T0000Z-200806T0200Z/
/O.CON.KCYS.FW.W.0017.200806T1700Z-200807T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
234 PM MDT Wed Aug 5 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
305, 306, AND 307... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT 
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
303, 304, 305, 306, AND 307... 

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 303, 304, 305, 306, AND 307...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday morning through
Friday evening. 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. 

* WIND...West to northwest winds 15 to 20 mph with gusts to 30 
  mph today. West to southwest winds 15 to 20 mph with gusts to 
  40 mph on Thursday. 

* HUMIDITY...9 to 17 percent today. 7 to 15 percent Thursday.
  Similar conditions expected Friday.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ308-061200-
/O.NEW.KCYS.FW.A.0014.200807T1700Z-200808T0200Z/
/O.CON.KCYS.FW.W.0017.200806T1700Z-200807T0200Z/
Laramie Valley/Shirley Basin-
234 PM MDT Wed Aug 5 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
308...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONE 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Friday morning through
Friday evening. 

* WIND...West to southwest winds 15 to 20 mph with gusts to 35 
  mph. 

* HUMIDITY...10 to 14 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 4, 11:59 AM MDT, 2 hours 32 minutes earlier.

Area forecast discussion, Aug 4, 11:59 AM MDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1159 AM MDT Tue Aug 4 2020

.SHORT TERM...(Today through Thursday)
Issued at 314 AM MDT Tue Aug 4 2020

An upper level ridge continues to transition eastward today,
strengthening across the Great Basin, and eastward towards southeast
Wyoming and the western Nebraska Panhandle. A few high clouds are
riding the wave aloft tonight, but for the most part, skies remain
clear tonight with generally light winds noted across the region.
A frontal boundary, currently pulling north over the South Laramie
Range and turning westward across central Carbon County is noted
as winds to the north and east of the front are generally south
and easterly and paired with dewpoints in the 50s, and northerly
winds to the south of the boundary paired with dewpoints in the
30s. Storms will initiate along this frontal boundary by noon
today as a strong upper level shortwave ejects east through the
flow aloft, with ML CAPE 1000 to 2000 J/kg and shear topping off
around 30 kts in the 0-6 km layer. These factors, in addition to
PWATS near 1 inch, will allow storms to form and organize, first
across central and north Carbon and Albany Counties, transitioning
east of the Laramie Range by mid- afternoon. Large hail and
strong gusty winds will be possible with these storms. As storms
transition east towards the WY-NE border, storms will begin to
coalesce into a line, with damaging winds becoming the increasing
threat. To the west of the Laramie Range, with an increasingly
deep dry surface layer in place, high-based storms will produce
strong gusty winds and dry lightning. Storms will diminish and
pass east of the Panhandle around sunset with a quiet night in
store for the region.

On Wednesday, as the ridge continues to build eastward, a frontal
boundary will set up along the lee-side of the Laramie Range.
Another strong upper level shortwave will eject east through the
500 mb flow, effectively forcing the frontal boundary eastward.
This time however, seeing indications of a surface low forming
near Chugwater and pulling southeastward over the course of the
afternoon towards Sidney creating an area of low-level helicity.
An upslope flow will combine with ML CAPE again near 1000 to 2000
J/kg, and bulk shear now around 40 kts and bring storms to the
region as the front moves east over the course of the afternoon.
Main difference will be the introduction of low level helicity
therefore cannot rule out a tornado or two, in addition to strong
winds and large hail potential. To the west of the Laramie Range,
decreasing moisture will lessen the dry thunderstorm threat.

By Thursday, the ridge will have transitioned east, with the ridge
axis passing aloft. Daytime highs will reach into the 90s across
the High Plains, and the region will dry out significantly. An
upper level shortwave will bring breezy conditions across the
region. Isolated storms are expected to remain subsevere.

.LONG TERM...(Friday through Monday)
Issued at 314 AM MDT Tue Aug 4 2020

A rather dry and warm pattern expected over the area this period
as an upper high builds over the southern plains Friday and holds
in place through early next week. This will limit moisture over
the CWA with monsoonal flow mostly cut off. As a result chances
for convection look to be pretty low with the best chance being
Saturday afternoon and evening as the CWA gets clipped by a
shortwave passing to the north. Temperatures generally above
seasonal averages through the period but not by a lot.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1134 AM MDT Tue Aug 4 2020

All Wyoming and Nebraska Panhandle sites continue in VFR
conditions. Thunderstorms will arrive in Wyoming around 19Z to
04Z. Lingering rain showers will stick around from 02-05Z. Wind
gust up to 35kts is possible for all Wyoming sites. Nebraska
Panhandle could see thunderstorms arrive as early as 23Z along
with gust up to 25kts. Thunderstorms will leave the Nebraska area
around 03Z. Clouds will continue to stay low around 8-6 thousand
feet and trend between SCT and FEW for Nebraska Panhandle.

&&

.FIRE WEATHER...
Issued at 314 AM MDT Tue Aug 4 2020

A ridge of high pressure will continue to deepen across the Great
Basin, bringing critical to near critical fire weather conditions
to southeast Wyoming and later this week to the western Nebraska
Panhandle. Relatively strong disturbances will pass through the
flow aloft both today and tomorrow for isolated to widely
scattered LAL 2 thunderstorms west of the Laramie Range.
Additionally, minimum humidities will drop day by day, with
increasing winds west of the Laramie Range each day this week.
Winds increase to the east of the Laramie Range by Thursday as a
front transitions eastwards under the influence of the ridge
aloft. A Red Flag Warning is in effect for FWZs 303, 304, and 306
today and a Watch remains for Wednesday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 8 PM MDT this evening for WYZ303-304-306.

     Fire Weather Watch from Wednesday morning through Wednesday
     evening for WYZ303-304-306.

NE...None.
&&

SHORT TERM...AB
LONG TERM...RE
AVIATION...AW
FIRE WEATHER...AB
Hazardous weather outlook, Aug 4, 4:40 AM MDT, 9 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
440 AM MDT Tue Aug 4 2020

WYZ104-109>114-051045-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
440 AM MDT Tue Aug 4 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to widely scattered afternoon and early evening
thunderstorms will develop. Storms may produce strong, gusty
winds and dry lightning.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Decreasing thunderstorm potential day by day as the area dries out
under the influence of a ridge. Fire weather conditions will be
the concern.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
051045-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
440 AM MDT Tue Aug 4 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming...south
central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Widely scattered thunderstorms will develop over the Laramie
Range around noon and move eastward into the High Plains by
mid-afternoon, reaching the western Nebraska Panhandle by late
afternoon. Severe storms capable of producing large hail and
strong gusty winds are possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered afternoon and evening thunderstorms will develop
through Thursday, becoming more isolated and confined to the
mountains Friday and Saturday. Strong to severe thunderstorms
producing large hail and strong gusty winds will be possible
along and east of the Interstate 25 corridor Wednesday; an
isolated tornado cannot be ruled out.

.Spotter information statement...

Spotter activation may be needed this afternoon and Wednesday
afternoon along and east of the I-25 corridor.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:02 PM MDTSpecial Weather StatementCYSPlatte58 min
Aug 3, 6:31 PM MDTSpecial Weather StatementCYSPlatte44 min
Aug 3, 6:37 PM MDTSpecial Weather StatementCYSNiobrara38 min
Aug 3, 7:14 PM MDTSpecial Weather StatementCYSNiobrara46 min
Aug 4, 2:31 PM MDTFire Weather WatchCYS12 hr
Aug 4, 3:35 PM MDTSpecial Weather StatementCYSLaramie40 min
Aug 4, 3:44 PM MDTSpecial Weather StatementCYSLaramie46 min

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.